Translator Disclaimer
January 2008 Resolved toroidal orbifolds and their orientifolds
Dieter Lüst, Susanne Reffert, Emanuel Scheidegger, Stephan Stieberger
Adv. Theor. Math. Phys. 12(1): 67-183 (January 2008).

Abstract

We discuss the resolution of toroidal orbifolds. For the resulting smooth Calabi–Yau manifolds, we calculate the intersection ring and determine the divisor topologies. In a next step, the orientifold quotients are constructed..

Citation

Download Citation

Dieter Lüst. Susanne Reffert. Emanuel Scheidegger. Stephan Stieberger. "Resolved toroidal orbifolds and their orientifolds." Adv. Theor. Math. Phys. 12 (1) 67 - 183, January 2008.

Information

Published: January 2008
First available in Project Euclid: 10 January 2008

zbMATH: 1152.81883
MathSciNet: MR2369413

Rights: Copyright © 2008 International Press of Boston

JOURNAL ARTICLE
117 PAGES


SHARE
Vol.12 • No. 1 • January 2008
Back to Top